# SDR USAA2009120393301

- Difficulty date: November 10, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bolt
- Part number: 69736972
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION ON BOLT AT LEFT HORIZONTAL STABILIZER FRONT SPAR LOWER CLEVIS AT BS 1085.  REPLACED BOLT AT LEFT HORIZONTAL STABILIZER FRONT SPAR LOWER CLEVIS AT BS 1085 IAW B737 AMM 27-41-11.
